≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Seeking Homeopathic Remedy For NewBorn Rash

Hi,

I have been trying to narrow down the right homeopathic remedy for a rash my 3 week old son developed. Please see the image. I am not sure what caused it. It is mainly centered on his forehead, cheeks, behind the ear, and a little bit in the groin area. Makes the skin on the red side with the small raised dots.

His temp is normal, eats well, poops and pees good, but has been wakeful of late.

I did administer oral Vitamin K (Bio-K-Mulsion), and I think this might have something to do with it, but I am not sure.

Any suggestions will be greatly appreciated.
[Edited by william17 on 2017-08-31 20:21:36]

(This post contains an image. To view the image, please log on.)

 
  william17 on 2017-08-31
This is just a forum. Assume posts are not from medical professionals.
If you look at side effects for this on the Mayo Clinic
Site- this is one of the side effects.

Do not know - why? You were or are giving this,
But I would discontinue and do not suppress the rash-
This is the skin releasing the medicine effect.
 
simone717 5 years ago
Makes sense to me ... I was not going to give the V-K at all, but then the issue of circumcision came up. All my other sons in a different era were not vaccinated, but I wasn't present for the circumcisions. And I am not clear if they got the V-K shot prior to their circumcision. I simply don't remember. I am finding qualified physicians that perform circumcisions will not do them unless the boy has been given V-K. So the compromise was this Bio-K-Mulsion V-K, which has none of the synthetic toxins of the injectible, and it was only 4 drops (small). We started with the first administration 2 weeks ago (weekly, 4 drops, only twice administered), and there was no reaction then. I took it myself before giving it to the baby and nothing happened.

Seems hard to believe that there would be no reaction to the first dose, but the second one, a week later, there would be. Plus, there were signs of militia prior to the second administration. militia is a common baby rash in a newborn, so I am not convinced the oral V-K we gave him is the cause, although I am not going to give any more for the time being.

My guess is, if it was from the 4 small drops of this V-K we gave him, it should clear up soon. If not, it might be something else.

And that is why I posted, to see if there was a homeopathic remedy for this indication.

Thanks for the reply.
 
william17 5 years ago
Sometimes one dose of something does not produce reactions, but you do not know how long the liver is taking to process
It and thus you see a reaction after a second or third dose.

If me, I would wait and see how it goes on its own.
If it is releasing from the skin, anything you give
Can suppress the release(meaning homeopathic
Anything) The no risk route is wait a week and see status then.
 
simone717 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.